Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have difficulty urinating, dark urine, clear discharge. Did test for stds, steroid user

I have been test for stds 4 times in the last years from different doctors. All negative. I am a steroid user to start. Every couple months my symptoms come back. Hard to start a flow or urine. I have clear discharge from my penis in the mornings. Urine in morning is dark and some what irritated but not painful. I need a direction I guess.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you have difficulty urinating and your have a significant change in the color of your urine along with a discharge, you must get yourself tested for UTIs and STDs after consulting a doctor. I believe the symptoms are not related to your using any medication. Please consult a doctor who can take a detailed history and performa a physical examination and run laboratory tests to make sure you have been put on the right medications. There is no cause for delay in starting antibiotics in your case however, while you wait for the results of your lab testing. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor